On a generalized integral operator

Latha, S. and Dileep, L. (2009) On a generalized integral operator. International Journal of Mathematical Analysis, 3 (29-32). pp. 1487-1491. ISSN 1312-8876

Full text not available from this repository. (Request a copy)


In this paper, we define the subclass SPë k(â, ä, n) of analytic functions by using the generalized Al-Oboudi differential operator. We determine certain properties of the integral operator In(f1, · · · , fm), for the functions belonging to the class SPëk (â, ä, n).

Item Type: Article
Uncontrolled Keywords: Univalent functions and analytic functions and convex functions andGeneralized Integral operator
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 19 not found.
Date Deposited: 13 Sep 2019 10:27
Last Modified: 13 Sep 2019 10:27
URI: http://eprints.uni-mysore.ac.in/id/eprint/8130

Actions (login required)

View Item View Item